# SDR CA070515007

- Difficulty date: May 13, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 33,821 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Part time: 26,205 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE FLIGHT CREW NOTICED A MOMENTARY FLUCTUATION AND THEN DECREASING OIL PRESSURE, THEN EVERYTHING RETURNED TO NORMAL.   MOMENTS LATER, THE ENGINE FAILED AND THE CREW CARRIED OUT THE SHUTDOWN. THE AIRCRAFT LANDED WITHOUT INCIDENT, ONCE ON THE GROUND, THE FLIGHT CREW ATTEMPTED TO TURN THE PROPELLER AND FOUND IT WAS SEIZED. MAINTENANCE ARRIVED AND CONFIRMED A CATASTROPHIC FAILURE OF THE POWER SECTION GEAR BOX. (TC NR 20070515007)
